MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A first precision study performed on (b)(6)2023 was not acceptable.A second precision study performed on (b)(6)2023 was acceptable.A photometer check and cell blank measurement were performed and these were ok.All necessary carry-over evasion washes have been installed on the analyzer.No product issue was found in relation to the reagent.On (b)(6)2023, the field service engineer performed mechanism checks and observed no physical obstructions.The vacuum lines were cleaned to improve suction.The probes were cleaned and their adjustments were checked.The fill nozzles and gear pump pressure were checked.Precision studies were acceptable.The rinse water was adjusted.Quality controls were within range.There have been no further issues after these actions.
 
Event or Problem Description
The initial reporter stated they received questionable results for three patient samples tested on a cobas 6000 c (501) module.No questionable results were reported outside of the laboratory.Results for the following assays were affected: ise indirect na, k, ci for gen.2 and astlp aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation.The complained sample from the first patient resulted in the following values: na results = 123 mmol/l with a data flag on (b)(6)2023; 141 mmol/l, 142 mmol/l, 143 mmol/l, and 143 mmol/l on (b)(6)2023; 144 mmol/l and 143 mmol/l on 07-feb-2023.K results = 3.68 mmol/l on (b)(6)2023; 4.33 mmol/l and 4.29 mmol/l on (b)(6)2023 ; 4.31 mmol/l and 4.28 mmol/l on 07-feb-2023.Cl results = 90.6 mmol/l with a data flag on 05-feb-2023; 106 mmol/l, 104.3 mmol/l, 104.8 mmol/l, and 105.2 mmol/l on (b)(6)2023; 104.7 mmol/l and 104.3 mmol/l on (b)(6)2023.The sample probe was changed and questionable results were then observed for the remaining samples.The complained sample from the second patient resulted in the following values: na results = 128 mmol/l with a data flag and 138 mmol/l on (b)(6)2023.Cl results = 96.3 mmol/l with a data flag, 104.9 mmol/l, and 105.5 mmol/l on(b)(6)2023.The complained sample from the third patient resulted in the following values: ast results = 36.7 u/l and 21.2 u/l on (b)(6)2023.The na, k, and cl electrode lot numbers and expiration dates were requested, but not provided.The ast reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16496361
Report Number1823260-2023-00705
Device Sequence Number6316364
Product Code JJE
UDI-Device Identifier04015630916511
UDI-Public04015630916511
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale